# SDR 010203

- Difficulty date: January 3, 2003
- Submitted: January 3, 2003
- Operation: General aviation
- Aircraft: N6506R
- Make and model: Cessna U206C
- Aircraft serial: U2060969
- Aircraft time: 8,670 hours, 7,486 cycles
- Engine: Cont IO520F
- Engine time: 523 hours
- Propeller: Mcauly D3A32C90
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Misrepaired
- Location: Horizontal Stab
- Part time: 8,670 hours, 7,486 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER WAS REPAIRED AT AIRCRAFT TOTAL TIME OF 6658.5. 6 EACH NEW AND IMPROVED NOSE RIBS WERE INSTALLED AND NUMEROUS RIVETS WERE NOT INSTALLED IN THE REPLACED RIBS.  REFERENCE SERVICE NEWSLETTER NR  87-18R1.  RIBS THAT WERE DETERMINED TO BE REPLACED ARE AT STATION 14.74 THRU 35.915 LT AND RT OF HORIZONTAL STABILIZER CENTER LINE.
